Browse

Grobner-Shirshov basis theory for irreducible sl_(n+1)-modules

Cited 35 time in Web of Science Cited 32 time in Scopus
Authors
Kang, Seok-Jin; Lee, Kyu-Hwan
Issue Date
2000
Publisher
Elsevier
Citation
J. Algebra 232 (2000), 1-20
Keywords
Grobner-Shirshov basis theory
Abstract
We determine the Gr¨obner–Shirshov bases for finite-dimensional irreducible representations
of the special linear Lie algebra sln+1 and construct explicit monomial
bases for these representations. We also show that each of these monomial bases
is in 1–1 correspondence with the set of semistandard Young tableaux of a given
shape.
ISSN
0021-8693
Language
English
URI
http://hdl.handle.net/10371/12194
DOI
https://doi.org/10.1006/jabr.2000.8381
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse